# SDR AALA202107013264

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,170 hours, 10,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320600
- Condition: Corroded
- Location: R4 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR SILL BEAM AT FR68 AND RBL -Y1500. REPAIRED PER SRM 53-41-14-300-001 AND EA 328360.
